Thrush And Taking Antibiotics
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastWhen thrush, which is an oral Candida infection, occurs spontaneously it is suggestive of impaired immune response. This typically occurs in the setting of HIV infection when the CD4 count has dropped to low levels (mostly under 200). On the other... Read more »
Grady Health SystemMy first thought is that you were never treated for candidiasis (thrush) which would explain why this infection did not go away. If, in fact, you do have candidiasis, I would suggest that you go on a proper antifungal medication. For mild to... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesAfter taking antibiotics for a while (different kinds were described when my uti did not go away) my tongue started to burn and it's white in the back. this has been going on for over two weeks. possible hiv exposure from unprotected sex a bit over... Read more »
Posted by Anonymous, 1 ReplyMy girlfriend has thrush and I'm concerned if she could have HIV. We've always practiced safe sex, but I'm still concerned. She has had a cough and has been taking antibiotics. The doc said that the medicine kills a lot of bacteria in the body... Read more »
Posted by Anonymous, 2 RepliesIn april 2005 I took some anti-biotics a friend gave me as a means to kill the cold that he gave me and my other roomate. In any case I was still going to school and work. I then met 3 guys in about a 2 week time period. We messed around but I... Read more »
Posted by Anonymous, 3 Repliesi do not want to sound stupid or ignorant, but how you know you have oral trush???
i drink lots of coffee( cream&sugar) i found myself today witha yellowish tongue, use a napkin to clean it and turn yellowish.
there is no sores, or anything else... Read more »
Guides for People With HIV